Exponential stability in p-th mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations
AffiliationUnivesity College Chester ; Humboldt-Universität zu Berlin
MetadataShow full item record
AbstractThis article carries out an analysis which proceeds as follows: showing that an inequality of Halanay type (derivable via comparison theory) can be employed to derive conditions for p-th mean stability of a solution; producing a discrete analogue of the Halanay-type theory, that permits the development of a p-th mean stability analysis of analogous stochastic difference equations. The application of the theoretical results is illustrated by deriving mean-square stability conditions for solutions and numerical solutions of a constant-coefficient linear test equation.
CitationJournal of Computational and Applied Mathematics, 2005, 184(2), pp. 404-427
DescriptionThis article is not available through ChesterRep.
SponsorsThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.